UPM Institutional Repository

Spline approach to the solution of Sturm - Liouville problem


S., Mehrkanoon and Suleiman, Mohamed and Abdul Majid, Zanariah and S., S Chaharborj (2009) Spline approach to the solution of Sturm - Liouville problem. International Journal of Contemporary Mathematical Sciences, 4 (12). pp. 577-586. ISSN 1312-7586


This study investigates the eigenvalues of regular Sturm-Liouville problem. A quintic spline function is used to develop a numerical method for approximating the eigenvalues of Sturm-Liouville problem. We show that the approximate solutions which are obtained by the present method are better than the conventional methods given in the references. Two problems have been solved. numerical results are tabulated to illustrate the efficiency and accuracy of the present method.

Download File

Full text not available from this repository.

Additional Metadata

Item Type: Article
Subject: Eigenvalues
Subject: Sturm-Liouville equation
Subject: Spline theory
Divisions: Faculty of Science
Publisher: Hikari Ltd
Keywords: Sturm-Liouville problem; Quintic spline
Depositing User: Najwani Amir Sariffudin
Date Deposited: 18 Feb 2013 05:18
Last Modified: 18 Feb 2013 05:18
URI: http://psasir.upm.edu.my/id/eprint/16815
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item